# SDR JR2R20171115303

- Difficulty date: November 15, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N418NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49615
- Aircraft time: 58,716 hours, 48,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 592083867
- Part serial: NSN
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LT COVER PANEL BS 1463 HAS A CRACKED ANGLE.  FABRICATED A NEW ANGLE IAW 51-10-4.
